Lucio Boccardo
Lucio Boccardo
Dipartimento di Matematica / Sapienza Universita' di Roma
Verified email at mat.uniroma1.it
TitleCited byYear
An -theory of existence and uniqueness of solutions of nonlinear elliptic equations
P Bénilan, L Boccardo, T Gallouët, R Gariepy, M Pierre, JL Vázquez
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 22 (2), 241-273, 1995
9651995
Non-linear elliptic and parabolic equations involving measure data
L Boccardo, T Gallouët
Journal of Functional Analysis 87 (1), 149-169, 1989
9411989
Almost everywhere convergence of the gradients of solutions to elliptic and parabolic equations
L Boccardo, F Murat
Nonlinear Analysis: Theory, Methods & Applications 19 (6), 581-597, 1992
4271992
Existence and uniqueness of entropy solutions for nonlinear elliptic equations with measure data
L Boccardo, T Gallouët, L Orsina
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 13 (5), 539-551, 1996
3061996
Existence of bounded solutions for non linear elliptic unilateral problems
L Boccardo, F Murat, JP Puel
Annali di Matematica Pura ed Applicata 152 (1), 183-196, 1988
2911988
Nonlinear parabolic equations with measure data
L Boccardo, A Dall'Aglio, T Gallouët, L Orsina
journal of functional analysis 147 (1), 237-258, 1997
2621997
On a non linear partial differential equation having natural growth terms and unbounded solution
A Bensoussan, L Boccardo, F Murat
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 5 (4), 347-364, 1988
2121988
Résultats d'existence pour certains problèmes elliptiques quasilinéaires
L Boccardo, F Murat, JP Puel
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 11 (2), 213-235, 1984
2031984
L^∞ Estimate for Some Nonlinear Elliptic Partial Differential Equations and Application to an Existence Result
L Boccardo, F Murat, JP Puel
SIAM Journal on Mathematical Analysis 23 (2), 326-333, 1992
1791992
Existence and regularity of renormalized solutions for some elliptic problems involving derivatives of nonlinear terms
L Boccardo, D Giachetti, JI Diaz, F Murat
J. Differential Equations 106 (2), 215-237, 1993
1731993
Some remarks on a system of quasilinear elliptic equations
L Boccardo, DG De Figueiredo
Djairo G. de Figueiredo-Selected Papers, 501-515, 2002
1672002
Existence de solutions non bornées pour certaines équations quasi-linéaires
L Boccardo, F Murat, JP Puel
Portugaliae Mathematica 41 (1-4), 507-534, 1982
1661982
Existence de solutions faibles pour des équations elliptiques quasi-linéaires à croissance quadratique
L Boccardo, F Murat, JP Puel
Nonlinear partial differential equations and their applications, College de …, 1983
1631983
Nonlinear elliptic equations in RN without growth restrictions on the data
L Boccardo, T Gallouët, JL Vazquez
Journal of Differential Equations 105 (2), 334-363, 1993
1471993
Strongly nonlinear elliptic equations having natural growth terms and L1 data
L Boccardo, T Gallouët
Nonlinear Analysis: Theory, Methods & Applications 19 (6), 573-579, 1992
1421992
Semilinear elliptic equations with singular nonlinearities
L Boccardo, L Orsina
Calculus of Variations and Partial Differential Equations 37 (3), 363-380, 2010
1352010
Existence results for some quasilinear parabolic equations
L Boccardo, F Murat, JP Puel
Nonlinear Analysis: Theory, Methods & Applications 13 (4), 373-392, 1989
1271989
Existence results for nonlinear elliptic equations with degenerate coercivity
A Alvino, L Boccardo, V Ferone, L Orsina, G Trombetti
Annali di Matematica Pura ed Applicata 182 (1), 53-79, 2003
1232003
A Dirichlet problem involving critical exponents
L Boccardo, M Escobedo, I Peral
Nonlinear Analysis: Theory, Methods & Applications 24 (11), 1639-1648, 1995
1091995
Critical points for multiple integrals of the calculus of variations
D Arcoya, L Boccardo
Archive for rational mechanics and analysis 134 (3), 249-274, 1996
1071996
The system can't perform the operation now. Try again later.
Articles 1–20